RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 36, Issue 5(221)  


On the self-adjointness of differential operators with finitely or infinitely many variables, and evolution equations
Yu. M. Berezanskii, V. G. Samoilenko
3
Linear groups
A. E. Zalesskii
57
Various aspects of integrable Hamiltonian systems
J. K. Moser
109
In memory of Anatolii Illarionovich Shirshov (obituary)
L. A. Bokut', Yu. L. Ershov, A. N. Kolmogorov, A. I. Kostrikin, E. N. Kuz'min, V. N. Latyshev, S. L. Sobolev, I. P. Shestakov
153

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Points of continuity of a function and points where there is a finite and an infinite derivative
L. I. Kaplan
159
Extremal problems generated by spectral problems
Yu. Sh. Abramov
161
A remark on the regularity of solutions of the Euler equation in hydrodynamics
Yu. S. Baranov, Yu. E. Gliklikh
163
On stochastic stabilization of non-stable dynamical systems
M. L. Blank
165
The asymptotic behaviour of a system of particles with repulsion
G. A. Gal'perin
167
On the continuous spectrum of a problem in hydromechanics
A. M. Gomilko
169
Countably linearly independent sequences in Banach spaces
V. I. Gurarii
171
Limiting states of the planar Heisenberg dynamics with a transverse magnetic field
E. V. Gusev
173
A converse of the mean value theorem for harmonic functions
A. A. Kosmodem'yanskii (Jr.)
175
$W_2^1$$L_\infty$-convergence of Bieberbach polynomials in a Lipschitz domain
I. V. Kulikov
177
The first boundary-value problem for a parabolic equation in an infinite-dimensional space
A. A. Lobuzov
179
Topological properties of the Schrödinger operator in a magnetic field and with a weak potential
A. S. Lyskova
181
On the asymptotic behaviour of solutions of the Dirichlet problem in a domain with a thin tube excluded
V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii
183
Some examples of finitely generated algebras
V. T. Markov
185
On the well-posedness of a mixed boundary-value problem for a hyperbolic equation
S. E. Pastukhova
187
Existence and uniqueness theorems for solutions of the Cauchy problem for the Euler equations of flows of an ideal compressible barotropic fluid with a free boundary that initially occupies a plane layer in space
V. I. Sedenko
189
Moduli of singularities of convex hulls
V. D. Sedykh
191
On local invertibility of maps of $K$-spaces
V. I. Sobolev, V. I. Shcherbin
193
Integrally closed Noetherian rings
A. A. Tuganbaev
195
The global dimension of differential operator rings
G. L. Fel'dman
197
On a class of sharp estimates for polynomials, moments, and analytic functions
S. Ya. Havinson
199
On universal algebras with continuous signature
M. M. Choban, S. S. Dumitrashcu
201
On perturbations of a Schrödinger operator with periodic potential
V. A. Chulaevskii
203
Exact Morse functions on simply-connected manifolds with a boundary that is not simply-connected
V. V. Sharko
205
Restrictions and tensor products of certain irreducible unitary representations of a pseudo-unitary group of $(3\times 3)$-matrices
A. I. Shtern
207
Characterization of the diffraction intensity for certain classes of weight functions
V. P. Yashnikov
209

Mathematical Events in the USSR
Izabella Grigor'evna Bashmakova (on her sixtieth birthday)
P. S. Aleksandrov, B. V. Gnedenko, S. S. Demidov, A. N. Kolmogorov, A. N. Parshin, S. S. Petrova, A. P. Yushkevich
211
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
215
IV All-Union Symposium on Ring Theory, Theory of Algebras, and Module Theory
V. A. Andrunakievich, M. I. Vodinchar
224
All-Union Symposium on Symmetry Theory and its Generalizations
A. M. Zamorzaev
225
Donetsk Colloquium on Free-Boundary Problems
B. V. Bazalii, I. I. Danilyuk, S. V. Salei
227

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
230
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019